# SDR ZW0A0100823

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, AT STA 1211 AND LONGERON 28R, BOTTOM OF CARGO DOOR JAMB, FOUND ANGLE HAD CORROSION.  INSTALLED NEW ANGLE PER SPM 6-70-01.
